MathSciNet Relay Station
MathSciNet bibliographic data
MR1168428 (93m:60096) 60G57 (60G12)
Zaika, I. V.; Yadrenko, M. I. Homogeneous and isotropic random measures. (Russian) Teor. Veroyatnost. i Mat. Statist. No. 44 (1991), 63--67; translation in Theory Probab. Math. Statist. No. 44 (1992), 61–64
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement